# SDR SWIA202409160823

- Difficulty date: July 5, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR SILL BETWEEN FS1000.00 TO FS1047.00 GOUGED AND CORRODED AS MARKED      (C-CHECK RO 9/15/2024)    REMOVED AND INSTALLED REPLACEMENT SILL ON AFT BAGGAGE BAY DOOR REF DRW MM670-35085 REV L, CRJ 900 SRM 51-42-06-001-001-A01. PERFORMED PRESSURE LEAK TEST IAW CRJ 900 AMM 52-00-00-790-801-A01. LEAK TEST GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
